# SDR ASAA2022010137042

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,707 hours, 10,417 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#1 RADIO TRANSMISSIONS UNREADABLE BY ATC IN FLIGHT. HF #2 TRANSMISSIONS ARE READABLE 5 BY 5 ON SAME FREQUENCY. GROUNDED - YES. CW B737-800 FIM 23-11 TASK 806. NO DEFECT ON GROUND AT ALL COCKPIT STATIONS. 5 BY 5 SIGNAL RECEIVED FROM OTHER STATION. GROUND VERIFICATION PASSED.
